2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doctors should try it ?⬇️
Physicians' Experiences as Patients with Statin Side Effects: A Case Series.
Mentions
Extended reach
Total likes
Video views
Mentions per month
Feb 2020 – Aug 2025Where it's discussed
-
X / Twitter27 posts
-
Facebook3 posts
-
YouTube2 videos
-
News2 articles
AI synopsis
What people are saying
Many discussions emphasize personal physician experiences with side effects such as cognitive problems and neuropathy, illustrating strong emotional reactions and skepticism toward traditional medical responses. The tone varies from concern to frustration, which underscores a recognition that these side effects are significant and often dismissed by healthcare providers, highlighting a potential shift in perceptions about statin safety and physician-patient trust.
Most discussions recognize or agree with the idea that statin side effects, including severe ones like memory loss and neuropathy, are real and noteworthy.
The posts show high interest, with many referencing personal experiences or raising concerns about physicians dismissing side effects.
There is deep engagement, with users sharing detailed anecdotes and criticizing medical responses, indicating active involvement.
The discussions suggest the topic could influence perceptions of statin safety and possibly alter medical attitudes, but the overall impact remains moderate rather than revolutionary.
Abstract in brief
- This case series explores the personal experiences of physicians and retired physicians with side effects from statins, highlighting the types and severity of adverse effects they faced.
- It examines how these personal experiences influenced their attitudes toward statin use and perceptions of their safety.
- The report includes detailed accounts of various physicians experiencing side effects like muscle weakness, cognitive problems, and fatigue, some with confirmed causality, and discusses the impact of these experiences on their perspectives.
Top posts
Most liked on X and BlueskyEzetimibe/simvastatin and atorvastatin (dose unavailable) was followed shortly after by cognitive problems in a Radiologist in her 80s (probable causality). https://t.co/HeEPP2B7ii
When doctors become the patient: And when doctors <received> #statin treatment and reported the side-effects to their physicians, they experienced "unsympathetic" and "pervasive skepticism" that "did not register much concern" #medtwitter #mitochondria https://t.co/5lbc0ZT17o https://t.co/WE2ssx1b59
“It has been observed that physicians often dismiss the possibility of statin-related etiology when patients present with side effects linked to statin use, and that patients with statin [adverse effects]," https://t.co/aCW5a5TF2n
@ProfTimNoakes @ocluzie @DrAseemMalhotra @joerogan @SBakerMD @LDLSkeptic @realDaveFeldman @KenDBerryMD @jordanbpeterson @malcolmken @FatEmperor @bigfatsurprise @FructoseNo @JayneReesBuxton All patients in the study had T2D so the association is separated from that, which does not mean T2D in itself does not play a role: other evidence: https://t.co/sIIwu1TEqn https://t.co/GYLN3o6PI7 https://t.co/FrSmTCoAXw https://t.co/tWWnA2Usx9 https://t.co/tJfKn209lX
@ChuckCallesto @IvankaTrump @POTUS @realDonaldTrump @WhiteHouse Physicians' Experiences as Patients with Statin Side Effects: A Case Series -Physician A: Atorvastatin 40 then 80 mg was followed by cognitive problems, neuropathy...in a Radiologist in his 50s https://t.co/g8hXkB3H7K https://t.co/5a6yxwOJUj https://t.co/thQD0MTlg7
All mentions
Understanding Statin Side Effects and Mitochondrial Mechanisms
Statin adverse effects mostly involve muscle problems, linked to mitochondrial dysfunction. Higher doses, drug interactions, and genetic factors increase risks. Awareness of nonmuscle side effects is low, emphasizing…
Physicians' Personal Experiences with Statin Side Effects
This case series explores physicians' own experiences with statin side effects, highlighting issues like muscle weakness, cognitive problems, and fatigue, and how these experiences influence their attitudes towards…
Managing Statin Use: When and How to Taper Off Safely
I am often asked if one can get off statins cold turkey or if there is a better way such as tapering off. This video offers insights into safely stopping statin therapy and discusses the experiences of physicians with…
@DrOzCMS @MarthaStewart Physicians' Experiences as Patients with Statin Side Effects: A Case Series https://t.co/g8hXkB3H7K STATIN INDUCED DEMENTIA IS ALSO A SIDE EFFECT! Atorvastatin 40 then 80 mg was followed by cognitive problems, neuropathy& glucose intolerance in a Radiologist in his 50s. https://t.co/yAuOD8jlLq
RT @AnitaMooreWhynn: @DrMakaryFDA hysicians' Experiences as Patients with Statin Side Effects: A Case Series https://t.co/g8hXkB3H7K STATIN…
@DrMakaryFDA hysicians' Experiences as Patients with Statin Side Effects: A Case Series https://t.co/g8hXkB3H7K STATIN INDUCED DEMENTIA IS ALSO A SIDE EFFECT! Atorvastatin 40 then 80 mg was followed by cognitive problems, neuropathy& glucose intolerance in a Radiologist in his 50s. https://t.co/Mh8L6jp9FW
@ChuckCallesto @IvankaTrump @POTUS @realDonaldTrump @WhiteHouse Physicians' Experiences as Patients with Statin Side Effects: A Case Series -Physician A: Atorvastatin 40 then 80 mg was followed by cognitive problems, neuropathy...in a Radiologist in his 50s https://t.co/g8hXkB3H7K https://t.co/5a6yxwOJUj https://t.co/thQD0MTlg7
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
@MohammedAlo @jerryteixeira https://t.co/FYR3Iory4D
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
RT @holmanm: 2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doc…
https://t.co/W6h0Bdkkim
2/2 https://t.co/VuX22CkNIf It doesn't taste so good when you are on the receiving end of Statin 'therapy' Perhaps more doctors should try it ?⬇️
RT @DimitriRadoux: @ProfTimNoakes @ocluzie @DrAseemMalhotra @joerogan @SBakerMD @LDLSkeptic @realDaveFeldman @KenDBerryMD @jordanbpeterson…
@ProfTimNoakes @ocluzie @DrAseemMalhotra @joerogan @SBakerMD @LDLSkeptic @realDaveFeldman @KenDBerryMD @jordanbpeterson @malcolmken @FatEmperor @bigfatsurprise @FructoseNo @JayneReesBuxton All patients in the study had T2D so the association is separated from that, which does not mean T2D in itself does not play a role: other evidence: https://t.co/sIIwu1TEqn https://t.co/GYLN3o6PI7 https://t.co/FrSmTCoAXw https://t.co/tWWnA2Usx9 https://t.co/tJfKn209lX
RT @KruseYouri: Ezetimibe/simvastatin and atorvastatin (dose unavailable) was followed shortly after by cognitive problems in a Radiologist…
RT @KruseYouri: Ezetimibe/simvastatin and atorvastatin (dose unavailable) was followed shortly after by cognitive problems in a Radiologist…
RT @KruseYouri: Ezetimibe/simvastatin and atorvastatin (dose unavailable) was followed shortly after by cognitive problems in a Radiologist…
Ezetimibe/simvastatin and atorvastatin (dose unavailable) was followed shortly after by cognitive problems in a Radiologist in her 80s (probable causality). https://t.co/HeEPP2B7ii
RT @Wagner_Nephro: “It has been observed that physicians often dismiss the possibility of statin-related etiology when patients present wit…
“It has been observed that physicians often dismiss the possibility of statin-related etiology when patients present with side effects linked to statin use, and that patients with statin [adverse effects]," https://t.co/aCW5a5TF2n
I took myself off them against dr. suggestions. Physicians seeing those who experience statin AEs may be dismissive of symptoms or of a possible statin connection—. Physicians’ Experiences as Patients with Statin Side Effects: A Case Series https://t.co/X2mGwkIQea
RT @Dr_M_Guthridge: When doctors become the patient: And when doctors <received> #statin treatment and reported the side-effects to their…
When doctors become the patient: And when doctors <received> #statin treatment and reported the side-effects to their physicians, they experienced "unsympathetic" and "pervasive skepticism" that "did not register much concern" #medtwitter #mitochondria https://t.co/5lbc0ZT17o https://t.co/WE2ssx1b59